TITLE

Retinal pigment epithelial tears after intravitreal bevacizumab injection for exudative age-related macular degeneration

AUTHOR(S)
Shaikh, Saad; Olson, John C.; Richmond, Preston P.
PUB. DATE
November 2007
SOURCE
Indian Journal of Ophthalmology;Nov2007, Vol. 55 Issue 6, p470
SOURCE TYPE
Academic Journal
DOC. TYPE
journal article
ABSTRACT
We report a series of retinal pigment epithelial (RPE) tears after intravitreal bevacizumab therapy for choroidal neovascularization associated with age-related macular degeneration (ARMD). Retinal pigment epithelial tears were estimated to occur at an incidence of 1.6% in this patient population at our institution. Ophthalmologists should be aware of this rare but serious finding associated with exudative macular degeneration therapy.
ACCESSION #
27260111

 

Related Articles

  • Bevacizumab.  // Reactions Weekly;5/24/2008, Issue 1203, p13 

    The article describes several cases of elderly patients who developed retinal pigment epithelial tears after receiving intravitreal bevacizumab injections for exudative age-related macular degeneration. Particular focus is given to their dosing regimen. A decrease in visual acuity was observed...

  • Bevacizumab.  // Reactions Weekly;5/8/2010, Issue 1300, p11 

    The article presents the case of an 80-year-old woman who developed a retinal pigment epithelial (RPE) tear following treatment with intravitreal bevacizumab for exudative age-related macular degeneration.

  • Bevacizumab.  // Reactions Weekly;3/13/2010, Issue 1292, p9 

    The article describes 15 case reports of retinal pigment epithelial tears following single treatment of intravitreal bevacizumab for neovascular age-related macular degeneration.

  • Bevacizumab.  // Reactions Weekly;8/30/2008, Issue 1217, p8 

    The article describes the case of an 81-year-old man who developed choroidal folds and a retinal pigment epithelial tear after receiving intravitreal bevacizumab for age-related macular degeneration. Following injection with intravitreal bevacizumab, an elevated orange lesion nasal to the serous...

  • Bevacizumab/ranibizumab.  // Reactions Weekly;Dec2014, Vol. 1532 Issue 1, p55 

    The article presents case reports of elderly patients who developed retinal pigment epithelial (RPE) tears after treatment with intravitreal bevacizumab or ranibizumab for neovascular age-related macular degeneration.

  • Bevacizumab.  // Reactions Weekly;9/22/2007, Issue 1170, p11 

    The article describes the cases of four older patients who developed retinal pigment epithelial tears after receiving intravitreal bevacizumab for age-related macular degeneration-associated vascularised pigment epithelial detachment (PED). Results of their opthalmoscopy showed a pigment...

  • Bevacizumab.  // Reactions Weekly;4/26/2008, Issue 1199, p12 

    The article describes cases of patients with neovascular age-related macular degeneration (AMD) who developed retinal pigment epithelial (RPE) tears following treatment with intravitreal bevacizumab. Aside from bevacizumab, patients in this cases also received triamcinolone injections and...

  • Acute retinal pigment epithelial tear following intravitreal bevacizumab (Avastin) injection for occult choroidal neovascularisation secondary to age related macular degeneration. Meyer, C. H.; Mennel, S.; Schmidt, J. C.; Kroll, P. // British Journal of Ophthalmology;Sep2006, Vol. 90 Issue 9, p1207 

    A letter to the editor is presented in response to the article "Acute Retinal Pigment Epithelial Tear Following Intravitreal Bevacizumab (Avastin) Injection for Occult Choroidal Neovascularisation Secondary to Age Related Macular Degeneration," published in the previous issue.

  • Pegaptanib.  // Reactions Weekly;11/17/2007, Issue 1178, p29 

    The article presents a case report of six elderly patients who developed retinal pigment epithelial (RPE) tears after receiving intravitreal injection of pegaptanib for age-related macular degeneration. It says that all patients with progressive occult choroidal neovascularization (CNV) and...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics